Toggle Main Menu Toggle Search

ePrints

Approximate conditional inference in mixed-effects models with binary data

Lookup NU author(s): Dr Jian Shi

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Lee W, Shi JQ, Lee Y

Publication type: Article

Journal: Computational Statistics & Data Analysis

Year: 2010

Volume: 54

Issue: 1

Pages: 173-184

Print publication date: 01/01/2010

ISSN (print): 0167-9473

ISSN (electronic): 1872-7352

Publisher: Elsevier BV

URL: http://dx.doi.org/10.1016/j.csda.2009.07.027

DOI: 10.1016/j.csda.2009.07.027


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share